Advertisement

Reactions Weekly

, Volume 1770, Issue 1, pp 210–210 | Cite as

Immunosuppressants

Klebsiella pneumoniae and Aspergillus infection: 5 case reports
Case report
  • 55 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective study of patients admitted to a Chinese Hospital in Beijing, China between 1 January 2012 and 31 December 2016, 3 men and 2 women aged 44−54 years were described, who developed Klebsiella pneumoniae infection while receiving immunosuppressant drug therapy with antithymocyte globulin [Rabbit anti-thymic globulin], basiliximab, ciclosporin, dexamethasone, methylprednisolone, mycophenolate mofetil, prednisone or tacrolimus following kidney transplantation. Of these, one woman additionally developed Aspergillus infection [durations of treatments to reactions onsets not stated; not all dosages, routes and outcomes stated].

Case 1: A 47-year-old man had undergone renal transplantation following chronic renal failure. During hospitalisation, he started receiving...

Reference

  1. Wang Y, et al. Epidemiology of carbapenem-resistant Klebsiella pneumoniae bloodstream infections after renal transplantation from donation after cardiac death in a Chinese hospital: a case series analysis. Antimicrobial Resistance and Infection Control 7: 21 May 2018. Available from: URL: http://doi.org/10.1186/s13756-018-0355-8 - China

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations